# SDR DALA1113106302

- Difficulty date: February 12, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 90,884 hours, 11,643 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK,  FUSELAGE SKIN HAS  WEAR DAMAGE AT THE VERTICAL STABILIZER SEAL INTERFACE. BLENDED SKIN.
